# SDR DLM90070048

- Difficulty date: January 19, 2007
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N915DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53395
- Aircraft time: 28,480 hours, 15,181 cycles
- Engine: Iae V2528D5
- Engine time: 28,367 hours, 15,164 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Left
- Part time: 28,367 hours, 15,164 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE FIRE DETECT FAULT ILLUMIINATED ON OAP.  REPLACED LT ENG DET.  PERFORMED HIGH VOLTAGE MEG OHM CHECK ON ALL LT ENG A LOOP WIRES NO FAULTS FOUND FROM CONDUCTOR TO GROUND.  REPLACED FAN FIRE DET LOOP A D1-910.  REPLACED LOOP D1-911D1-912D1-914D1-915 NEEDS CHECKOUT 889313 LT ENG A A B FIRE SYS TEST NORMAL AND ENG RUN CKS NORMAL.
